TU Darmstadt / ULB / TUbiblio

Adjoint-based control of model and discretisation errors for gas flow in networks

Domschke, Pia and Kolb, Oliver and Lang, Jens (2011):
Adjoint-based control of model and discretisation errors for gas flow in networks.
In: International Journal of Mathematical Modelling and Numerical Optimisation, p. 175, 2, (2), ISSN 2040-3607,
DOI: 10.1504/IJMMNO.2011.039427,
[Online-Edition: http://dx.doi.org/10.1504/IJMMNO.2011.039427],
[Article]

Item Type: Article
Erschienen: 2011
Creators: Domschke, Pia and Kolb, Oliver and Lang, Jens
Title: Adjoint-based control of model and discretisation errors for gas flow in networks
Language: English
Journal or Publication Title: International Journal of Mathematical Modelling and Numerical Optimisation
Volume: 2
Number: 2
Divisions: DFG-Collaborative Research Centres (incl. Transregio)
DFG-Collaborative Research Centres (incl. Transregio) > Transregios
DFG-Collaborative Research Centres (incl. Transregio) > Transregios > TRR 154 Mathematical Modelling, Simulation and Optimization using the Example of Gas Networks
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Zentrale Einrichtungen
Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
Date Deposited: 06 Aug 2018 08:12
DOI: 10.1504/IJMMNO.2011.039427
Official URL: http://dx.doi.org/10.1504/IJMMNO.2011.039427
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item